Analysis of Laterally Loaded Continuous Curved Beams

by Muppidi N. Reddy,
Jan J. Tuma,


Serial Information: Journal of the Structural Division, 1967, Vol. 93, Issue 1, Pg. 495-512


Document Type: Journal Paper

Abstract: A method of analysis is presented for the laterally loaded continuous curved beams on rigid supports. Redundant torsional moments can be solved either by simultaneous equations or by iteration. Numerical examples are shown for analyzing a closed ring and a four-span continuous circular beam.

Subject Headings: Continuous beams | Curved beams | Lateral loads | Load factors | Torsion | Numerical analysis

Services: Buy this book/Buy this article

 

Return to search